# SDR 98FDEA00715

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 5 BRAKE TEMP 150 DEG, LEFT GEAR DOWN.  REMOVED AND REPLACED NR 5 BRAKE ASSY TEMP SENSOR AND ANTISKID CONTROL UNIT, PERF BITE TEST.
